Reply
 
Thread Tools
Old 12-16-2012, 05:28 PM   #1  
Started IP on 10/2/2012
Thread Starter
 
Join Date: Sep 2012
Location: California
Posts: 70

S/C/G: 166.2/108/105

Height: 5'2.5"

Default TOM - irregularities anyone? (apology to the men on this forum)

I understand that IP has certain side-effects, one of them being irregular menstrual cycles.

This is month 3 for me and I had a feeling that last week's weigh-in would not be good. I have had my TOM for over 2 weeks (I am regular, not pregnant and not menopausal) and felt so bloated no matter how much water I drank. In fact, I was not hungry during the week and had to force myself to stick to IP protocol.

Has anyone experienced this? If so, are there any tips to deal with this and get my body back to normal?

Thanks!
ALM2000 is offline   Reply With Quote
Old 12-16-2012, 08:12 PM   #2  
Kara - Restart 8/23/2013
 
Calisto's Avatar
 
Join Date: Nov 2012
Location: Iowa
Posts: 359

S/C/G: 277.4/214/160

Height: 5' 3"

Default

I have had no issues, actually it has made me more regular as I would go months without it.

But my friend at work who has never had problems would have hers every 2 weeks finally at 6 weeks it went back to normal.
Calisto is offline   Reply With Quote
Old 12-16-2012, 08:15 PM   #3  
Senior Member
 
Dinie89's Avatar
 
Join Date: Nov 2012
Location: Winnipeg,MB
Posts: 148

Height: 5'8

Default

i have only been on IP for one month - last week was my TOM and i was regular to i knew the day i started and ended -- my TOM lasted 9 days from beg to end -- i talked to my coach about it cause i thought 9 was really strange and she just said its a common side affect and not to worry to me -- but i found it soooooooo hard to stay on IP those 9 days i just for creative and made some of the recepies off here to help =)
Dinie89 is offline   Reply With Quote
Old 12-16-2012, 08:18 PM   #4  
Senior Member
 
sahmmommy2's Avatar
 
Join Date: Oct 2012
Location: IL
Posts: 324

S/C/G: 208/ticker/135

Height: 5'6"

Default

I've seen quite a few threads about this. Yes, some ladies do get very irregular. Make sure you are using backup BC to the pill because that will also not be as effective while on this diet.
sahmmommy2 is offline   Reply With Quote
Old 12-16-2012, 08:23 PM   #5  
Reboot 9/2014
 
scorbett1103's Avatar
 
Join Date: Jul 2012
Location: Massachusetts
Posts: 4,856

S/C/G: 198.6/173/165

Height: 5' 8"

Default

I happened to notice in your signature that you are just coming off having quite a few big loss weeks in a row - that may explain why you've had an extended TOM. All that estrogen flooding your system (I wonder how much estrogen is stored in 13lbs of fat? That's what you've lost in the last month) is going to mess with things. I WOULD suggest you talk to your doctor if it's been heavy flow for that long, just to make sure you aren't experiencing anemia, but if it's been light for that long, I'd thank IP and all that weight loss
scorbett1103 is offline   Reply With Quote
Old 12-17-2012, 10:37 AM   #6  
Senior Member
 
Billster's Avatar
 
Join Date: Feb 2012
Location: Alberta, Canada
Posts: 212

S/C/G: 254/229.5/190

Height: 5"8

Default

From what my doctor says long periods when you lose weight is a good thing! its releasing all the built up estrogen that’s been storing in your fat. Pain in the bum however think of it as a positive thing!
Billster is offline   Reply With Quote
Old 12-17-2012, 02:07 PM   #7  
Senior Member
 
Join Date: Sep 2012
Posts: 475

Default

I have not had particularly longer periods...just continuous spotting it seems. For example, I stopped phase 1 12/7/12 and have had spotting here and there. I am happy to hear its the releasing of estrogen stored in fat. By bye.
eandc2006 is offline   Reply With Quote
Old 12-17-2012, 11:30 PM   #8  
Started IP on 10/2/2012
Thread Starter
 
Join Date: Sep 2012
Location: California
Posts: 70

S/C/G: 166.2/108/105

Height: 5'2.5"

Default

Quote:
Originally Posted by scorbett1103 View Post
I happened to notice in your signature that you are just coming off having quite a few big loss weeks in a row - that may explain why you've had an extended TOM. All that estrogen flooding your system (I wonder how much estrogen is stored in 13lbs of fat? That's what you've lost in the last month) is going to mess with things. I WOULD suggest you talk to your doctor if it's been heavy flow for that long, just to make sure you aren't experiencing anemia, but if it's been light for that long, I'd thank IP and all that weight loss
I didn't consider the light times, only the last heavy one. Thank you for the information. I'm going to my OB to make sure everything is OK.
ALM2000 is offline   Reply With Quote
Old 12-17-2012, 11:31 PM   #9  
Started IP on 10/2/2012
Thread Starter
 
Join Date: Sep 2012
Location: California
Posts: 70

S/C/G: 166.2/108/105

Height: 5'2.5"

Default

Quote:
Originally Posted by Billster View Post
From what my doctor says long periods when you lose weight is a good thing! its releasing all the built up estrogen thatís been storing in your fat. Pain in the bum however think of it as a positive thing!
Thanks! That's good to know. I'm finally off my TOM.
ALM2000 is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 02:36 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.